American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 98 found      Go to page: 1 2 3 4

[1] Ethan J Akin. Historical remarks. Graduate Studies in Mathematics 1 (2010) 253-253.
Book volume table of contents
View Article: PDF

[2] Ethan J Akin. Examples: Circles, simplex, and symbols. Graduate Studies in Mathematics 1 (2010) 179-197.
Book volume table of contents
View Article: PDF

[3] Ethan J Akin. Hyperbolic sets and axiom A homeomorphisms. Graduate Studies in Mathematics 1 (2010) 221-251.
Book volume table of contents
View Article: PDF

[4] Ethan J Akin. Chain recurrence and Lyapunov functions for flows. Graduate Studies in Mathematics 1 (2010) 103-121.
Book volume table of contents
View Article: PDF

[5] Ethan J Akin. Fixed points. Graduate Studies in Mathematics 1 (2010) 199-219.
Book volume table of contents
View Article: PDF

[6] Ethan J Akin. Invariant sets and Lyapunov functions. Graduate Studies in Mathematics 1 (2010) 25-39.
Book volume table of contents
View Article: PDF

[7] Ethan J Akin. Introduction: Gradient systems. Graduate Studies in Mathematics 1 (2010) 1-4.
Book volume table of contents
View Article: PDF

[8] Ethan J Akin. Closed relations and their dynamic extensions. Graduate Studies in Mathematics 1 (2010) 5-23.
Book volume table of contents
View Article: PDF

[9] Ethan J Akin. The General Topology of Dynamical Systems. Graduate Studies in Mathematics 1 (2010) MR MR1219737.
Book volume table of contents   

[10] Ethan J Akin. Mappings: Invariant subsets and transitivity concepts. Graduate Studies in Mathematics 1 (2010) 59-78.
Book volume table of contents   
View Article: PDF

[11] Ethan J Akin. Invariant measures for mappings. Graduate Studies in Mathematics 1 (2010) 153-178.
Book volume table of contents   
View Article: PDF

[12] Ethan J Akin. Attractors and basic sets. Graduate Studies in Mathematics 1 (2010) 41-58.
Book volume table of contents   
View Article: PDF

[13] Ethan J Akin. Computation of the chain recurrent set. Graduate Studies in Mathematics 1 (2010) 79-101.
Book volume table of contents   
View Article: PDF

[14] Ethan J Akin. Topologically robust properties of dynamical systems. Graduate Studies in Mathematics 1 (2010) 123-152.
Book volume table of contents   
View Article: PDF

[15] Jack K. Hale. Continuous dynamical systems. Math. Surveys Monogr. 25 (2010) 35-60.
Book volume table of contents
View Article: PDF

[16] Jack K. Hale. Introduction. Math. Surveys Monogr. 25 (2010) 1-7.
Book volume table of contents
View Article: PDF

[17] Jack K. Hale. Discrete dynamical systems. Math. Surveys Monogr. 25 (2010) 8-34.
Book volume table of contents
View Article: PDF

[18] Jack K. Hale. Applications. Math. Surveys Monogr. 25 (2010) 61-178.
Book volume table of contents
View Article: PDF

[19] Jack K. Hale. Asymptotic Behavior of Dissipative Systems. Math. Surveys Monogr. 25 (2010) MR MR941371.
Book volume table of contents

[20] J. J. Sánchez-Gabites and J. M. R. Sanjurjo. On the topology of the boundary of a basin of attraction. Proc. Amer. Math. Soc. 135 (2007) 4087-4098. MR 2341961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Inhyeop Yi. Ordered group invariants for nonorientable one-dimensional generalized solenoids. Proc. Amer. Math. Soc. 131 (2003) 1273-1282. MR 1948120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Inhyeop Yi. Canonical symbolic dynamics for one-dimensional generalized solenoids. Trans. Amer. Math. Soc. 353 (2001) 3741-3767. MR 1837257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Judy Kennedy and James A. Yorke. Topological horseshoes. Trans. Amer. Math. Soc. 353 (2001) 2513-2530. MR 1707195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David Pokluda and Jaroslav Smítal. A ``universal'' dynamical system generated by a continuous map of the interval. Proc. Amer. Math. Soc. 128 (2000) 3047-3056. MR 1712885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Bernold Fiedler and Carlos Rocha. Orbit equivalence of global attractors of semilinear parabolic differential equations. Trans. Amer. Math. Soc. 352 (2000) 257-284. MR 1475682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. C. Martín and L. Mora. $C^2$-perturbations of Hopf's bifurcation points and homoclinic tangencies . Proc. Amer. Math. Soc. 128 (2000) 1241-1245. MR 1637404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] S. Astels. Thickness measures for Cantor sets. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 108-111. MR 1701889.
Abstract, references, and article information   
View Article: PDF

[28] S. Astels. Cantor sets and numbers with restricted partial quotients. Trans. Amer. Math. Soc. 352 (2000) 133-170. MR 1491854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Guo-Cheng Yuan and James A. Yorke. An open set of maps for which every point is absolutely nonshadowable. Proc. Amer. Math. Soc. 128 (2000) 909-918. MR 1623005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Naoya Sumi. Diffeomorphisms approximated by Anosov on the 2-torus and their SBR measures. Trans. Amer. Math. Soc. 351 (1999) 3373-3385. MR 1637098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 98 found      Go to page: 1 2 3 4